Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 16 (1962), 126-126
Original Article: Math. Comp. 14 (1960), 346-353.
Original Article: Math. Comp. 15 (1961), 383-389.
Original Article: Math. Comp. 15 (1961), 292-293.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-62-99204-9
Article copyright: © Copyright 1962 American Mathematical Society